CureZone   Log On   Join
 

Re: Thanks Ladies by lorax ..... Mirena, Skyla IUD Forum

Date:   6/8/2007 11:03:22 AM ( 14 years ago ago)
Hits:   1,449
URL:   https://www.curezone.com/forums/fm.asp?i=890977

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

After I had mine inserted in November 2003, I started to have what I thought of as minor feminine itching. I thought it was brought on by a change in detergents or soap as I was trying different detergents at that time. It never lasted very long at first but got worse over time. This past year it was lasting 2 weeks on and 2 weeks off. That is when I started searching on the internet and discovered this website and realized that I not only had this side effect but others as well. When I went to see my gyno, she determined it to be a yeast infection (although it did not seem like one to me since there was absolutely no discharge.) I was never diagnosed with bacterial vaginosis but I bet I had that as well. I was also very dry all the time. My husband and I would use an over the counter personal lubrication called astroglide. It works well. I have since had my Mirena removed in April and my body is getting back to normal. I have not had one infection since and just about all my other side effects are gone.
Good luck to you!
 

<< Return to the standard message view

fetched in 0.02 sec, referred by www.curezone.com/forums/fmp.asp?i=890977